# SDR 05FDEA00003

- Difficulty date: January 2, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LEADING EDGE ACCESS PANEL 331BT LOWER OUTBOARD MOUNTING LUG FOUND WITH SURFACE CORROSION.  CORROSION REPAIRED AS PER FEDEX EA 1-5510-78106,
